# SDR FDEA202502050181

- Difficulty date: February 5, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,558 hours, 28,682 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Panel
- Part number: SR571186118214
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222MBF HAS FRAYED DAMAGE FABRICATED FLOOR PANEL 222MBF ZONE 220 ON VTMAE TRAVELER #T25/1796466 IAW MAE DWG   PL11861182-14 REV G. MAJOR REPAIR
